Advertisement

Nicgeorgie

Just Registered
  • Content count

    3
  • Joined

  • Last visited

About Nicgeorgie

  • Rank
    Just Registered
  • Birthday August 24

Profile Information

  • Gender
    Female
  • Location
    Washington

Recent Profile Visitors

25 profile views
  1. Do you remember how long it took for the side effects to subside after you stopped taking it?
  2. Thank you, somethig about knowing other people have gone through this and are okay is somehow comforting. I don’t feel like when I explain the symptoms to anyone they take me seriously (my family, husband, doctor) the racing heart with palpitations alone is absolutely terrifying. I wouldn’t wish this on my worst enemy.
  3. My dr prescribed me Prozac about ten days ago and all was well and fine for the first week. Started on 10mg a day for the first week then upped to 20mg a day for the second week... that’s when all hell broke loose. For the past four days straight I have been experiencing: Heart palpitations Rapid heart rate Dizziness Tunnel vision Trembling Nausea Vomiting Shortness of breath Loss of appetite Suicidal thoughts I called my dr and she told me to just stop taking it and to make an appointment to discuss it with her on Monday (almost a week away) I did not take it today but all the side effects are still here. I can’t even function to go to school or even brush my teeth I’m just in a ball in bed almost certain this is how I’m going out. Has anyone else experienced this?! Does it ever end?! I never want to take medication again after this experience! Please help!